# SDR GTIA2014061201340

- Difficulty date: June 12, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 29,007 hours, 13,669 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE HAS LOW PRESSURE, SERVICED R1 PAX DOOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001-A.
